# SDR VNAA202202021111

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 24,552 hours, 19,500 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5080046101
- Part serial: PFBANB96
- Condition: Broken
- Location: Rt Engine
- Part time: 34,890 hours, 33,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO CHO DUE TO FUEL LEAK ENROUTE. FLIGHT WAS ABLE TO LAND SAFELY IN CHO. UPON ARRIVAL INTO CHO, THE CREW NOTICED SMOKE COMING OUT OF THE RIGHT ENG. THEY DECIDED TO DEPLANE ON THE TAXIWAY AND CALL FIRE DEPARTMENT OVER. NO INJURIES WERE REPORTED AND ALL PAX MADE IT OFF OF THE AIRCRAFT. PLANE FINALLY STOPPED LEAKING FUEL AND THE STATION WAS ABLE TO TOW IT TO A REMOTE PAD. WHEN THE AIRCRAFT GOT TO THAT PAD A SMALLER FUEL LEAK STARTED. MX IS SCHEDULED TO ARRIVE FROM ORF AROUND 0600 TO TROUBLESHOOT THE FUEL LEAK. MASSIVE FUEL LEAK RH ENGINE . APPROX 4000 LBS BELOW PLANNED. REMOVED AND REPLACED BROKEN OBV IN ACCORDANCE WITH CRJ 700 AMM 75-31-01-000\400-801-A01 ALL CHECKS GOOD NO LEAKS FOUND AT THIS TIME.
